Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Prescribed thyronorm for high TSH during pregnancy. TSH high after stopping medicine. Its impact on health?

Hi My wife had high TSH during her pregnancy. Doctor gave her started with Thyronom 50 mg & moved on to 100mg. The Thyroid levels were under control during the pregrnancy. After my baby was born doctor suggested to get the test done after 6-8 weeks. We got the test done & the TSH came out to be 0.08. We thought its quite low so we stopped the medicine. My wife was complaining of tiredness therefore I got the tests done again yesterday & the results are as follows T3 is less than 10, T4 is 0.30 & TSH is greater than 150. There are no other symptoms. She has gained 2 kgs in the last month. I am really surprised with the results as TSH level has shot up. I would need your suggestion on the following - What is the significance of the results & how can it impact my wife s health? - My wife also feeds my 4 month old daughter so Is it going to impact her anyway?
Asked On : Sun, 10 Jun 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
You should not have stopped Thyronorm abruptly. in my opinion it was to be reduced to 75 microgram or at the most to 50 microgram.The dose should be titrated every six months depending on the readings of T3,T4 & T.S.H.
Answered: Mon, 14 Apr 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor